# SDR SWAA2023041113870

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL- WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 LBL 2.5 AT FWD GALLEY AREA 2023-180825<[01] REPLACED INTERCOSTAL- WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 LBL 2.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL- WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 LBL 2.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
